# SDR R7MR35057

- Difficulty date: April 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N385LR
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 46248
- Condition: Inoperative
- Location: Cockpit
- Part time: 287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KG0102A-DIRECTIONAL GYRO - UNIT INOPERATIVE.  UNIT WILL NOT OPERATE IN SLAVE/FREE MODE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. OEM WARRANTY APPLIES.
